| Model Number |
ORT100 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.A hydraulic fluid leak was discovered and the o-ring gasket on the ort100 table hydraulic pump/reservoir was replaced.The hydraulic oil was flushed and replaced with new oil.In addition, the speed of the trendelenburg cylinder was adjusted because it was running slow.The table was tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
On (b)(6) 2019, the customer reported that the ort100 table is drifting very slowly without any weight on it.The event occurred during daily qa test and there was no patient involvement.